# SDR 04FDEA01776

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT HAND STA 1891 FLOOR SUPPORT HAS CORROSION BETWEEN SEAT TRACK REF X=75.25 AND X=102.5. REMOVED AS PER SRM 51-35-01 VOL II.  NEW FLOOR SUPPORT FABRICATED AS PER DRAWING AGA3814 & INSTALLED AS PER SRM 51-35-01 VOL II.
